Sh:674

Bib entry
@article{Sh:674,
 author = {Balogh, Zoltan Tibor and Davis, Sheldon W. and Just, Winfried and Shelah, Saharon and Szeptycki, Paul J.},
 title = {{Strongly almost disjoint sets and weakly uniform bases}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {352},
 number = {11},
 year = {2000},
 pages = {4971--4987},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-00-02599-X},
 mrclass = {03E05 (03E35 03E75 54D70)},
 mrnumber = {1707497},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1090/S0002-9947-00-02599-X},
 note = {\href{https://arxiv.org/abs/math/9803167}{arXiv: math/9803167}},
 arxiv_number = {math/9803167}
}